Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dynamics of a parabolic-ODE competition system in heterogeneous environments
HTML articles powered by AMS MathViewer

by Yuan Lou and Rachidi B. Salako PDF
Proc. Amer. Math. Soc. 148 (2020), 3025-3038 Request permission

Abstract:

This work is concerned with the large time behavior of the solutions of a parabolic-ODE hybrid system, modeling the competition of two populations which are identical except for their movement behaviors: one species moves by random dispersal while the other does not diffuse. We show that the non-diffusing population will always drive the diffusing one to extinction in environments with sinks. In contract, the non-diffusing and diffusing populations can coexist in environments without sinks.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 92D25, 35B40, 35K57
  • Retrieve articles in all journals with MSC (2010): 92D25, 35B40, 35K57
Additional Information
  • Yuan Lou
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
  • MR Author ID: 356524
  • Email: lou@math.ohio-state.edu
  • Rachidi B. Salako
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
  • Email: salako.7@osu.edu
  • Received by editor(s): September 28, 2019
  • Received by editor(s) in revised form: December 6, 2019
  • Published electronically: March 17, 2020
  • Additional Notes: This research was supported in part by NSF grant DMS-1853561
  • Communicated by: Wenxian Shen
  • © Copyright 2020 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 148 (2020), 3025-3038
  • MSC (2010): Primary 92D25, 35B40, 35K57
  • DOI: https://doi.org/10.1090/proc/14972
  • MathSciNet review: 4099789